Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 113, NWS Louisville, KY

June 23, 2007Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2007, 4:27 PM CDT for Grayson County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2007, 4:27 PM CDT (21:27 UTC)
Expired
Jun 23, 2007, 5:00 PM CDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Grayson County, KY

The radar

The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
555 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1263 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 232127
SVRLMK
KYC085-232200-
/O.NEW.KLMK.SV.W.0113.070623T2127Z-070623T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM CDT SAT JUN 23 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 PM CDT...

* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CANEYVILLE..AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINE KNOB BY 435 PM CDT...
  SHORT CREEK BY 440 PM CDT...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
      3759 8655

$$

SCHOTT
2 follow-up statements
000 
WWUS53 KLMK 232148
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT SAT JUN 23 2007

KYC085-232200-
/O.CON.KLMK.SV.W.0113.000000T0000Z-070623T2200Z/
GRAYSON KY-
447 PM CDT SAT JUN 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN GRAYSON COUNTY...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SHORT CREEK...OR ABOUT
36 MILES NORTH OF BOWLING GREEN...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JUST NORTH OF SHORT CREEK AT 450 PM CDT
  5 MILES WEST OF LEITCHFIELD AT 450 PM CDT

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
      3759 8655

$$

SCHOTT
000 
WWUS53 KLMK 232203
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT SAT JUN 23 2007

KYC085-232212-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-070623T2200Z/
GRAYSON KY-
502 PM CDT SAT JUN 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRAYSON COUNTY EXPIRED
AT 500 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.

DO NOT GO NEAR DOWNED POWER LINES. REPORT DAMAGE TO LOCAL LAW 
ENFORCEMENT AND HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER 
SERVICE OFFICE IN LOUISVILLE.

LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
      3759 8655

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:56 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 23, 1:56 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
256 PM EDT SAT JUN 23 2007

.SHORT TERM (TONIGHT AND SUNDAY)...

ISOLATED TO SCATTERED CONVECTION CONTINUES TO DEVELOP ACROSS THE
DISTRICT THIS AFTERNOON.  ONE BATCH IS MOVING TOWARD THE BLUEGRASS
REGION OF CENTRAL KENTUCKY WHILE MORE SCATTERED CONVECTION WAS NOTED
ACROSS SOUTHERN KENTUCKY.  EXPECT THIS ACTIVITY TO CONTINUE THROUGH
THE AFTERNOON AND INTO THE EVENING HOURS.

SHORT TERM MODEL GUIDANCE IS IN PRETTY GOOD AGREEMENT THIS
AFTERNOON. ALL THE MODEL GUIDANCE INCLUDING OUR LOCAL WRF RUN
SUGGEST CONVECTION WILL DECREASE IN COVERAGE EARLY THIS EVENING WITH
SOME RENEWED DEVELOPMENT LATER TONIGHT.  THIS COULD BE A SIGNAL FROM
THE MODEL BRINGING IN UPSTREAM CONVECTION.  OUR LOCAL WRF RUN
SUGGEST BEST CHANCES OF PRECIP EXTENDING FROM BWG NE THROUGH THE
LEXINGTON AREA BETWEEN 03-09Z TONIGHT AND THEN QUICKLY DYING OUT BY
SUNRISE.  FOR THIS FORECAST WE PLAN ON KEEPING CHC POPS IN TONIGHT
FOR MUCH OF REGION.  NOT EVERYONE WILL SEE RAIN...BUT SOME WILL AND
THOSE WHO GET IT...COULD GET A NICE AMOUNT.  OVERNIGHT LOWS WILL BE
RATHER MILD BUT TYPICAL FOR SUMMER.  LOWS IN THE UPPER 60S TO THE
LOWER 70S SEEM REASONABLE.

FOR SUNDAY...MODELS HAVE INCREASED PRECIPITATION CHANCES OVER THEIR
00Z COUNTERPARTS. BAGGY H5 TROF TO OUR WEST IS FORECAST TO DROP
SOUTH ACROSS MO.  THIS FEATURE WILL BE CLOSE ENOUGH TO US...ALONG
WITH SFC BOUNDARY TO PROMOTE SCT CONVECTION ACROSS THE REGION
TOMORROW.  TEMPS WILL BE WARM AGAIN WITH MID TO UPPER 80S ACROSS THE
NORTH WITH HIGHS AROUND 90 ACROSS THE FAR SOUTH.

-MJ

.LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)...

SUN NGT THRU TUE NGT...

STILL A CHC OF STORMS THRU MON...AFTERWARD...DRY...HOT AND HUMID.

SOUTHWARD SAGGING/DETACHED SHRTWV TROF AT THE START OF THIS PD...IN
THE SEMO/SRN IL VCNTY. THIS FCST POSITION FARTHER EAST THAN PREVIOUS
MODEL RUNS. TROF IS STILL PROGGED TO WEAKEN/RETROGRADE INTO MON AS
UPR LEVEL HGTS INCREASE...ESPECIALLY ACRS THE SE U.S.. THIS SHUD
LIMIT CNVCTN BY MONDAY NIGHT THRU THE END OF THE PD...TIL THEN...
...HOWEVER...THE PROXIMITY OF THIS UPR LVL FEATURE COMBINED WITH
SLOW MOVG NEWD MOVG BNDRY WILL PROVIDE WEAK FORCING MECHS IN AN
UNSTABLE AMS TO EXTEND CHC POPS INTO THE FORECAST FOR SUN NGT AND
MON.

STRENGTHENING UPR LVL RIDGE CONTS INTO TUE WITH TROF REMNANTS STILL
RETROGRADING TO THE CENTRAL U.S. AND RIDGE AXIS POSITIONED ACRS THE
LOWER OH/TN VLYS. WITH PLENTIFUL SUNSHINE AND COMBO OF LOWER TO MID
90 MAX TEMPS AND MID/UPR 60 DEGREE DEWPOINTS...WELL SEE QUITE
UNCOMFORTABLE AFTN HEAT INDICES IN THE MID TO UPPER 90S.

DK

WED THRU SAT...

A CHANGE OF AMS WILL OCCUR IN THIS PD (EARLY FRI WITH FROPA) WITH A
RETURN TO NEAR OR SLIGHTLY ABV NORMAL TEMPS. ALL MEDIUM RANGE GUID
INDICATES HEIGHT FALLS BEGINNING THU...CONTG THRU SAT...WITH
ESTABLISHMENT OF LNWV RIDGE ACR THE ROCKES/PLAINS AND LNWV TROF OVER
THE ERN OH VLY/NEW ENGLAND. WITH STRENGTHENING NW FLO...FRONT WILL
PUSH THRU OUR FA...FOLLOWED BY CANADIAN HIGH PRES FCST TO BE OVER
THE GREAT LAKES AND OH VLY BY SAT.

FOR WED...THU AND FRI...WILL CONT CHC POPS FOR SCT TSTMS...MAINLY
DIURNALLY DRIVEN WED AS RIDGE WEAKENS...HOWEVER FORCING FOR STORM
DEVELOPMENT SHUD BE MORE FOCUSED...ESPECIALLY LATE THU AS CANADIAN
CDFNT APPROACHES OUR FA. WILL GO WITH HIEST POPS (40) AT THAT
POINT...LEANING TOWARD THE ENSEMBLE MEAN. THE MEAN ALSO SHOWS A
PREFNTL MAX OF QPF THU AFTN/EVE. THE ENSEMBLES ARE A LITTLE SLOWER
WITH FRONTAL MOVEMENT THAN THE OPS GFS AND TRENDED THAT
WAY...KEEPING CHC POPS IN THE FCST THRU FRI...THIS CLOSE TO HPC
NUMBERS.

WILL CONT TO FAVOR HIGHER MAX TEMPS THRU THE PD...CLOSE TO HPC...
TIL SOIL MOISTURE MOVES CLOSER TO NORMAL VALUES.

DK

&&

.AVIATION (18Z TAF ISSUANCE)...

SMALL BATCH OF CONVECTION NOW MOVING THROUGH THE KSDF AREA.  WILL
CARRY TSRA IN THE TAF THROUGH 19Z.  OTHERWISE VERY ISOLATED
CONVECTION WILL BE POSSIBLE LATER THIS AFTERNOON.
HOWEVER...RELATIVE COVERAGE LOOKS TO BE LOW...SO WILL NOT INCLUDE
VCTS IN THE FORECAST AT THIS TIME.  CONVECTION IS FCST TO END WITH
SUNSET THIS EVENING AND THEN AREAS OF LIGHT FOG WILL BE POSSIBLE.
BEST CHANCE OF SEEING THIS WILL BE THE BWG TERM WITH VSBYS FALLING
INTO THE MVFR RANGE BETWEEN 09-13Z SUN.

-MJ

&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Jun 23, 3:49 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT SAT JUN 23 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-240830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
449 PM EDT (349 PM CDT) SAT JUN 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING
AND TONIGHT ACROSS THE OUTLOOK AREA.  SOME THUNDERSTORMS MAY
APPROACH SEVERE LIMITS WITH GUSTY WINDS AND LARGE HAIL BEING THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY AS A
COOL FRONT APPROACHES AND MOVES THROUGH THE LOWER OHIO VALLEY. THOSE
STORMS SHOULD BE STRONGEST AND MOST WIDESPREAD LATE THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO CALL IN THEIR REPORTS WITH THIS AFTERNOON/S
THUNDERSTORMS.

MJ/DK/13

In the hours before

Special weather statement, Jun 23, 3:13 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT SAT JUN 23 2007

KYZ081-232045-
CUMBERLAND-
313 PM CDT SAT JUN 23 2007

...STRONG THUNDERSTORM AFFECTING CUMBERLAND COUNTY...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BREEDING...OR 23 MILES NORTH
OF CELINA...AND MOVING SOUTHEAST AT 15 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY HEAVY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Local storm report, Jun 23, 3:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT SAT JUN 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             2 N PARK CITY           37.12N 86.05W
06/23/2007  M0.75 INCH       BARREN             KY   TRAINED SPOTTER

            PENNY SIZE HAIL COVERED THE GROUND IN SPOTS. HAIL FELL
            FOR 4 TO 5 MINUTES.

&&

13
Special weather statement, Jun 23, 3:21 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT SAT JUN 23 2007

KYZ062-232045-
EDMONSON-
321 PM CDT SAT JUN 23 2007

...STRONG STORMS AFFECTING EDMONSON COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF BROWNSVILLE TO 9 MILES SOUTHWEST OF
MUNFORDVILLE...MOVING EAST AT 15 MPH.

CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH
RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO
LESS THAN ONE MILE...SMALL HAIL...AND STRONG GUSTY WINDS OF 45
TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR BEE SPRING BY 330 PM CDT.

ALL OF MAMMOTH CAVE NATIONAL PARK WILL BE AFFECTED BY DEADLY
LIGHTNING...TORRENTIAL RAIN...AND GUSTY WINDS THROUGH 345 PM CDT.

IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON
THE WATER IN A THUNDERSTORM.

13
Special weather statement, Jun 23, 4:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT SAT JUN 23 2007

KYZ026-232215-
OHIO-
417 PM CDT SAT JUN 23 2007

...STRONG STORM AFFECTING NORTHWEST OHIO COUNTY...

AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF LIVERMORE...OR
13 MILES EAST OF CALHOUN...MOVING NORTHEAST AT 10 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF 45 TO 50 MPH... ARE EXPECTED WITH
THIS STORM.

THIS STORM WILL BE...
  NEAR DEANEFIELD BY 510 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

13
Special weather statement, Jun 23, 4:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
524 PM EDT SAT JUN 23 2007

KYZ027-232200-
GRAYSON-
424 PM CDT SAT JUN 23 2007

...STRONG THUNDERSTORM AFFECTING GRAYSON COUNTY...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF MORGANTOWN...OR 29 MILES
NORTH OF BOWLING GREEN...AND MOVING NORTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR PINE KNOB BY 430 PM CDT.
  NEAR SHORT CREEK BY 435 PM CDT.

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY HEAVY RAIN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Local storm report, Jun 23, 4:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT SAT JUN 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 W MORGANTOWN          37.22N 86.72W
06/23/2007                   BUTLER             KY   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:24 PM CDTSevere Thunderstorm WarningLMKMetcalfe36 min
Jun 23, 3:00 PM CDTSevere Thunderstorm WarningLMKMetcalfe15 min
Jun 23, 3:03 PM CDTSevere Thunderstorm WarningLMKBarren, Hart42 min
Jun 23, 3:38 PM CDTSevere Thunderstorm WarningLMKButler37 min
Jun 23, 4:15 PM CDTSevere Thunderstorm WarningLMKButler15 min
Jun 23, 5:10 PM CDTSevere Thunderstorm WarningLMKLarue35 min
Jun 23, 5:46 PM CDTSevere Thunderstorm WarningLMKNelson44 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.